# SDR QXEA2009100900764

- Difficulty date: October 8, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 20,141 hours, 14,896 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 374-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENVIDENCE OF CORROSION ON LT SEAT TRACK FS374.00 TO 485.00.  REMOVED CORROSION ON LT SIDE SEAT TRACK FROM FS 374.00 TO 485.00.  MAX MATERIAL REMOVED .020. REMAINING THICKNESS .350 WITHIN LIMITS IAW REO 670-53-00-013.  WORK DONE ON OUTSIDE LIP ONLY (MATERIAL THICKNESS .370)
